Addiction: Substance Abuse Community
sweating like crazy, vitadone the answer!?
About This Community:

This community is a place to share information and support with others who are trying to stop using drugs, prescription drugs, alcohol, tobacco or other addictive substances. Discuss with others, the symptoms of addiction, addiction recovery, ways to quit like tapering and cold turkey, and withdrawal symptoms. If you are interested in general "chat", please visit our Addiction Social Community.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

sweating like crazy, vitadone the answer!?

Hi, i have been on Methadone for 8 years. My dose is 270 mgs. I always suffered from constipation but the last few years i've gotten alot better. My main problem is the sweating!! Im in college and i can be doing absolutely nothing and start sweating uncontrollably! How embarrassing! Nobody knows I'm on Methadone And i would like to keep it that way! I want to try Vitadone but I'm a college didn't and i don't want to put out the money for it if it isn't going to benefit me! Should i put out the $$ ? Where can i get it the cheapest!? I need help with the sweating especially since summer is almost here!
4 Comments Post a Comment
Blank
1235186_tn?1339127464
Why are you on methadone?
270 mgs is a very high dose.
Have you considered tapering down to see if that will help?
Blank
Avatar_m_tn
Man-o-man 270???? well your bigest thing that will help with that is get your dose lowered the therapeutic ceiling is 150mg anything over is not doing any good.....tell the clinic you want to lower your dose most clinic go by 5s in the higher doses and 2s in the lower doses but at least get down to 150 I highly recamend getting off it all together I did around 4yrs ago and I dont look back if you would like some help I can help you keep posting for support we all would like to see you beat this stuff............Gnarly
Blank
4522800_tn?1392926817
Oh My!! You bet you will sweat at that high dose..I had times in my 12 years on it that I might have one of those Hay-Days and got way up, but the Sweating, Difficult Breathing, Pain down my Arms,etc.. Man that is just to much. If you are at a clinic then I must say they sure do want the money. Shoot this makes me mad sometimes. You would be fine at 60mg to 80mg..Methadone last many hours, then most other opiates. I sure would go down before something happens to you..Even a stroke. Do not want to scare you, but please talk to the Drs. Are you trying to get off of all drugs? Is this why you are using Methadone??
I wish you the best! We are here..in & out!
Bless
Blank
Avatar_f_tn
You really need taper down way down. Go slow. It'll help you a lot. My husband was only on 75mg.

Vitadone it looks like all natural vitamins etc if it helps you I would say take it. Especially if you are going to taper. It will most likely help with that too.

Let us know what you decide.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank
Top Addiction Answerers
1970885_tn?1385151576
Blank
kyle505
Sacramento, CA
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4104707_tn?1351020595
Blank
OpenMind24hours
Detroit, MI
4341997_tn?1380655144
Blank
toothfairie
FL
2107676_tn?1388977459
Blank
Pat1956100
Canada
1827057_tn?1397523877
Blank
ricart70
IN